MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number MOB37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, this patient underwent an endovascular treatment for abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis.Gore® molding & occlusion balloon catheter was also used.During the procedure, an angiography showed a suspected type ia endoleak or localized dissection around the aortic neck following successful deployment of the trunk-ipsilateral leg and ballooning.An additional aortic extender was deployed, but that finding remained though it became minor.Considering a possibility of dissection, no additional ballooning was performed.The patient tolerated the procedure.The reporting physician commented as follows: the patient¿s aortic neck condition was poor and it was considered that localized aortic dissection occurred during the initial ballooning.Given the device positioning and the fact that the contrast effect did not reach the aneurysm sac, it was probably not a type ia endoleak.

Brand Name
GORE® MOLDING & OCCLUSION BALLOON CATHETER
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24453263
Report Number3007284313-2026-04599
Device Sequence Number10051787
Product Code MJN
UDI-Device Identifier00733132639489
UDI-Public(01)00733132639489(17)280819
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMOB37
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexMale